MAUDE Adverse Event Report: AMD MEDICOM INC. HENRY SCHEIN CRITERION EARLOOP MASK L1; EARLOOP FACE MASK

AMD MEDICOM INC. HENRY SCHEIN CRITERION EARLOOP MASK L1; EARLOOP FACE MASK
Model Number 104-3809
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.
 
Event or Problem Description
The 41-year-old female doctor states they developed a rash on their face after using the mask.They went to a dermatologist for follow up.No other information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An investigation was conducted.Biocompatibility (cytotoxicity, skin irritation and skin sensitization) test results were verified on the mask constructions for this product and the results did not reveal any biological risks with respect to the mask being cytotoxic, skin irritant or skin sensitizer.Production records, retained and returned samples, device master record and design history file were verified and no observations were noted.Based on the investigation, no root cause was identified.

Brand Name
HENRY SCHEIN CRITERION EARLOOP MASK L1
Common Device Name
EARLOOP FACE MASK
Manufacturer (Section D)
AMD MEDICOM INC.
2555 chemin de l'aviation
pointe-claire, quebec, canada H9P 2 Z2
CA  H9P 2Z2
Manufacturer (Section G)
MEDICOM ASIA-PACIFIC HOLDINGS LIMITED.
no.11, sec2, ligong 1st rd
wujie township yilan, taiwan 26841
TW   26841
MDR Report Key20878122
Report Number9611959-2024-00004
Device Sequence Number7683627
Product Code FXX
UDI-Device Identifier00304040019283
UDI-Public00304040019283
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104-3809
Device Lot NumberT2307
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient SexFemale